# SDR 2A6R202107016112

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 7,614 hours, 21,588 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: L671M5033101
- Condition: Corroded
- Location: Collective
- Part time: 7,614 hours, 21,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR AIR FRAME INSPECTION, FOUND THE COLLECTIVE SHAFT UNDER THE COCKPIT FLOOR CORRODED BEYOND LIMITS.
